MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE

C.R. BARD, INC. (COVINGTON) -1018233 BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Model Number 777728
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the inner package was broken.
 
Additional Manufacturer Narrative
The reported event is inconclusive due to the condition of the sample received.Visual evaluation noted received 1 stent and pusher catheter with no original packaging.Push catheter was found to be broken.Also received 2 photo samples which both showed the stent body broken into two separate pieces.As the packaging was not returned it is unknown if the product meets specifications.Although an exact root cause could not be determined a potential root cause could be inappropriate material thickness specified.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labelling review is not required as labelling would not have prevented the reported event.Correction: d.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the actual/suspected device was inspected.
 
Event or Problem Description
It was reported that the inner package was broken.

Brand Name
BARD® INLAY® URETERAL STENT WITH HYDROGLIDE¿ GUIDEWIRE
Common Device Name
GUIDEWIRE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17001905
Report Number1018233-2023-03754
Device Sequence Number6286116
Product Code FAD
UDI-Device Identifier10801741014632
UDI-Public(01)10801741014632
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K983498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/23/2026
Device Model Number777728
Device Catalogue Number777728
Device Lot NumberNGGT3260
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer01/24/2024
Initial Report FDA Received Date05/25/2023
Supplement Report FDA Received Date01/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown